Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml)

Rs.45.00

Medicine have Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml) is comes Under Class Paediatric , G.P Packing ::60ml with carton Price :: Rs ./Unit

Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Medicine ® Has Generic Salt :: Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml)

Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml)  Packing :: 60ml with carton

Main Medicine Class:: Paediatric , G.P   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Chlorpheniramine Maleate (2mg/5ml) , Phenylephrine (5mg/5ml) , Paracetamol/Acetaminophen (250mg/5ml) , Sodium Citrate (60mg/5ml) Rs.   /  60ml with carton
 Salt Name OR Generic Name Composition Packing
Chlorpheniramine Maleate (2mg/5ml) , Phenylephrine (5mg/5ml) , Paracetamol/Acetaminophen (250mg/5ml) , Sodium Citrate (60mg/5ml) Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml) 60ml with carton

Additional information

Generic Salt Name

, , ,

Therapeutic Class

,

Packaging Unit

60ml with carton

GST Rate

12%

MRP Price / Box Unit

Rs. 67

Sale Price /Box Unit

Rs. 45

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?